# SDR DALA2024100809830

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 63,711 hours, 33,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3120 DIRTY SOCK SMELL AT 10000 FT WHEN THROTTLE PULLED BACK TO IDLE. CORRECTIVE ACTION: OBTAINED SMOKE AND FUME REPORT DETERMINED SOURCE OF FUMES TO BE TYPE 1: APU REF AMDS WORKCARD 0550-2002. PERFORMED AMDS WORKCARD 2100-2005. (0597091)
